Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 197, NWS Atlanta, GA

December 2, 2009Lamar County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 2, 2009, 4:14 PM EST for Lamar County, Spalding County, Georgia. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2009, 4:14 PM EST (21:14 UTC)
Expired
Dec 2, 2009, 6:14 PM EST
In force
2 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Lamar County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Potato Creek at County Line Road near Orchard Hill (POTG1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 022114
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EST WED DEC 02 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  POTATO CREEK NEAR ORCHARD HILL AFFECTING LAMAR AND SPALDING 
  COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC171-255-031114-
/O.NEW.KFFC.FL.W.0197.091202T2114Z-000000T0000Z/
/POTG1.1.ER.091202T2045Z.091202T2045Z.000000T0000Z.UU/
414 PM EST WED DEC 02 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE POTATO CREEK NEAR ORCHARD HILL.
* UNTIL FURTHER NOTICE.
* AT 3 PM WEDNESDAY THE STAGE WAS 10.8 FEET...AND RISING. 
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL REACH FLOOD STAGE THIS AFTERNOON AND REMAIN
 IN MINOR FLOOD.

$$
1 follow-up statement
000 
WGUS82 KFFC 022314
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EST WED DEC 02 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  POTATO CREEK NEAR ORCHARD HILL AFFECTING LAMAR AND SPALDING 
  COUNTIES

&&

GAC171-255-030014-
/O.CAN.KFFC.FL.W.0197.000000T0000Z-091202T2314Z/
/POTG1.1.ER.091202T2045Z.091202T2045Z.000000T0000Z.UU/
614 PM EST WED DEC 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE POTATO CREEK NEAR ORCHARD HILL.
* AT 5 PM WEDNESDAY THE STAGE WAS 10.7 FEET...AND FALLING.
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL TONIGHT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 4:01 PM EST, 13 minutes earlier.

Area forecast discussion, Dec 2, 4:01 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EST WED DEC 2 2009

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
RAPID CHANGES TO WEATHER AS STRONG LOW MOVES INTO TN AND KY THIS
AFTERNOON. BACK END OF RAIN MOVING THROUGH THE CWA AND MOST OF THE
SEVERE WEATHER HAS PUSHED EAST OF OUR COUNTIES. WITH SIGNIFICANT
RAIN ENDING...FLOOD WATCH WILL BE CANCELED SHORTLY AND LOCAL
FLOOD WARNINGS SHOULD BE SUFFICIENT. TIGHT GRADIENT ASSOCIATED
WITH SURFACE LOW AS IT MOVES NORTHEAST AND WILL LET WIND ADVISORY
AND HIGH WIND WARNING CONTINUE. LINE OF SHOWERS APPROACHING FROM
NORTHEAST AL HAVE POTENTIAL TO PRODUCE STRONG WINDS AND WILL HAVE
TO BE WATCHED. DEW POINTS GRADUALLY LOWERING OVERNIGHT WITH SOME
COLD AIR ADVECTION. UPPER WINDS STAY MOSTLY WEST TO SOUTHWEST
THROUGH THE SHORT TERM...SO HIGHS SHOULD BE MOSTLY 50S AND 60S.
THICKNESS VALUES BORDERLINE FOR FREEZING/FROZEN PRECIPITATION
FRIDAY NIGHT AS RAIN RETURNS AHEAD OF DEVELOPING SOUTHERN STREAM
SHORT WAVE. ONLY HAVE LOW POPS FOR RAIN/LIGHT SNOW FOR FRIDAY
NIGHT ACROSS THE EXTREME NORTH FOR NOW.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MADE NO CHANGES TO THE LONG TERM. AFTER RAIN EVENT FOR
FRIDAY/SATURDAY...DRY UNTIL NEXT SHORT WAVE COMES OUT OF THE GULF
FOR LATE SUNDAY THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  56  36  54  40 /  50   5  10  10  60
ATLANTA         43  53  36  53  37 /  30   5  10  10  70
BLAIRSVILLE     41  50  32  48  35 /  50   5  10  10  50
CARTERSVILLE    40  53  33  50  33 /  40   5  10  10  60
COLUMBUS        47  57  38  55  40 /  10   5  10  10  70
GAINESVILLE     45  52  36  51  37 /  50   5  10  10  60
MACON           45  60  36  56  41 /  20   5  10  20  70
ROME            43  54  36  50  34 /  40   5  10  10  50
PEACHTREE CITY  41  54  33  52  38 /  20   5  10  10  70
VIDALIA         51  62  39  60  43 /  50   5   5  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...
DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

FLOOD WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...
FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...
HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHITE...WILCOX...WILKES...WILKINSON.

HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

41
Hazardous weather outlook, Dec 2, 7:00 AM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 AM EST WED DEC 2 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
700 AM EST WED DEC 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
HEAVY RAINFALL AND ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED
TODAY. SOME THUNDERSTORMS COULD BE SEVERE.

.SYNOPSIS...
LOW PRESSURE CENTERED OVER SOUTHERN ALABAMA THIS MORNING WILL TREK
NORTHEASTWARD ACROSS THE SOUTHEAST TODAY. THIS LOW PRESSURE SYSTEM
WILL PULL A WARM FRONT NORTHWARD ACROSS SOUTH AND PORTIONS OF
CENTRAL GEORGIA BY THIS AFTERNOON.

.PRIMARY HAZARDS...
PERIODS OF HEAVY RAIN ARE EXPECTED AND RAINFALL AMOUNTS OF 1 TO 3
INCHES COULD RESULT IN FLOODING. DAMAGING WINDS AND ISOLATED
TORNADOES ARE ALSO POSSIBLE...GENERALLY ALONG AND SOUTH OF A LINE
FROM COLUMBUS...TO MACON...TO MILLEDGEVILLE. STRONG GRADIENT WINDS
MAY ALSO CAUSE SOME DAMAGE.

.DISCUSSION...
AS THE WARM FRONT MOVES INTO PORTIONS OF CENTRAL GEORGIA THIS
AFTERNOON...INSTABILITIES WILL INCREASE ACROSS THE AREA. STRONG LOW
LEVEL WIND SHEAR ALONG WITH CAPE VALUES APPROACHING 500 BEHIND THE
FRONT...SUGGEST POTENTIAL FOR A FEW STRONG STORMS AND A POSSIBLE
WEAK TORNADO OR TWO. THE THREAT OF SEVERE WEATHER EXISTS GENERALLY
ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO
MILLEDGEVILLE.

HEAVIEST RAINFALL IS EXPECTED FROM COLUMBUS TO ATHENS AND
SOUTHWARD AS THE LOW PRESSURE SYSTEM MOVES OVER THE AREA.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED IN THIS
AREA...WITH ISOLATED HEAVIER AMOUNTS UP TO 3 INCHES.
CREEKS...RIVERS...AND STREAMS WILL RISE IN RESPONSE TO THIS
RAINFALL AND FLOODING COULD RESULT. FOR THE LATEST INFORMATION ON
FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT.

A STRONG PRESSURE GRADIENT BETWEEN THE LOW PRESSURE SYSTEM AND
HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL PRODUCE GUSTY
CONDITIONS ACROSS THE AREA THROUGH THIS AFTERNOON. WINDS TO 25 MPH
CAN BE EXPECTED ACROSS MOST OF GEORGIA...WITH 35 MPH GUSTS
POSSIBLE IN THE HIGHER ELEVATIONS OF NORTH GEORGIA...AS THE LOW
TRACKS NORTHEASTWARD ACROSS ALABAMA. THESE GRADIENT WINDS MAY CAUSE
SOME DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE LATEST INFORMATION TODAY FOR
POSSIBLE ACTIVATION MAINLY ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Dec 2, 1:40 PM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EST WED DEC 2 2009

GAZ049-050-059-060-072-021930-
140 PM EST WED DEC 2 2009

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN JONES...PUTNAM...
JASPER...GREENE AND MORGAN COUNTIES UNTIL 230 PM EST...

AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JARRELL PLANTATION...MOVING NORTHEAST AT 70
MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JONES...
PUTNAM...JASPER...GREENE AND MORGAN COUNTIES THROUGH 230 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE JARRELL PLANTATION...
WAYSIDE...ROUND OAK...MCELHENEYS CROSSROADS...ADGATEVILLE...
HILLSBORO...PIEDMONT...MONTICELLO...RESSEAUS CROSSROADS...
STANFORDVILLE...WILLARD...WARFIELD...CENTRAL GEORGIA EXPERIMENT
STATION...EATONTON AND SHADY DALE.
Special weather statement, Dec 2, 2:14 PM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EST WED DEC 2 2009

GAZ085-086-097-098-110>113-022000-
214 PM EST WED DEC 2 2009

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TELFAIR...WHEELER...
TOOMBS...MONTGOMERY...TREUTLEN...LAURENS...JOHNSON AND EMANUEL
COUNTIES UNTIL 300 PM EST...

AT 213 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALAMO TO 6 MILES SOUTH OF HORSE CREEK
WMA...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TELFAIR...WHEELER...TOOMBS...MONTGOMERY...TREUTLEN...LAURENS...
JOHNSON AND EMANUEL COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE PARK...HORSE
CREEK WMA...HELENA...MCRAE...CEDAR GROVE...SCOTLAND...LOWERY...
ALAMO...TOWNS...SPRING HILL...LUMBER CITY...ORIANNA...ORLAND...
ROCKLEDGE AND MINTER.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Dec 2, 2:23 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     5 SE FORSYTH            32.98N 83.88W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            LIKELY TORNADO. SOME MINOR HOME DAMAGE. SOME TREE TOPS
            WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH WITH
            INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
            ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
            CALLAWAY ROAD.

0130 PM     TSTM WND DMG     2 E JULIETTE            33.11N 83.77W
12/02/2009                   JONES              GA   EMERGENCY MNGR

            POSSIBLE TORNADO. SOME TREES AND POWER LINES DOWN EAST OF
            JULIETTE.

&&

JLF
Local storm report, Dec 2, 3:09 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND DMG     10 S MONTICELLO         33.16N 83.69W
12/02/2009                   JASPER             GA   COUNTY OFFICIAL

            POSSIBLE TORNADO. TREES DOWN ALONG HWY 11 SOUTH,
            FULLERTON PHILLIPS, AND WENUT. TOTAL NUMBER UNKNOWN AT
            THIS TIME.

&&

JLF
Local storm report, Dec 2, 3:30 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
12/02/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            TWO TREES DOWN IN LEXINGTON.

0230 PM     TSTM WND DMG     PHILOMATH               33.73N 82.99W
12/02/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            ONE TREE DOWN.

&&

JLF
Local storm report, Dec 2, 4:10 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     5 SE FORSYTH            32.98N 83.88W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            LIKELY TORNADO. MINOR DAMAGE TO 12 HOMES. TWO
            OUTBUILDINGS WITH POOR CONSTRUCTION WERE DESTROYED. SOME
            TREE TOPS WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH
            WITH INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
            ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
            CALLAWAY ROAD.

0300 PM     FLOOD            3 E FORSYTH             33.03N 83.89W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            NINE ROADS CLOSED. JOE CHAMBERS ROAD WAS WASHED AWAY.

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 1:23 AM ESTHigh Wind WarningFFCCatoosa, Dade, Dawson, Fannin, Gilmer, Lumpkin and 7 more21 hr
Dec 2, 11:01 AM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Dec 2, 11:01 AM ESTRiver Flood WarningFFCGwinnett20 hr
Dec 2, 11:01 AM ESTRiver Flood WarningFFCNewton, Rockdale36 hr
Dec 2, 11:01 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee4 days
Dec 2, 1:44 PM ESTTornado WarningFFCBaldwin, Jasper, Jones, Putnam31 min
Dec 2, 1:49 PM ESTRiver Flood WarningFFCCobb5 hr
Dec 2, 2:03 PM ESTRiver Flood WarningFFCDeKalb, Fulton109 min
Dec 2, 2:09 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes66 min
Dec 2, 2:19 PM ESTRiver Flood WarningFFCCobb, Douglas27 hr
Dec 2, 2:23 PM ESTTornado WarningFFCDodge, Montgomery, Telfair, Toombs, Wheeler58 min
Dec 2, 3:07 PM ESTTornado WarningFFCEmanuel15 min
Dec 2, 5:06 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson36 hr
Dec 2, 5:34 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.